# SDR ASAA2022062438828

- Difficulty date: June 24, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 56,692 hours, 16,692 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Deflector
- Condition: Inoperative
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PACK AIR DEFLECTOR DOOR IS NOT EXTENDED. GROUNDED - YES. REMOVED RAM AIR INLET ACTUATOR IAW B737-800 AMM 21-51-21-000-801, REPLACED RAM AIR INLET ACTUATOR AND PERFORMED GOOD OP CHECK IAW AMM 21-51-21-400-801.
